MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER
Catalog Number 67125805D
Medical Device Problem Codes Delivered as Unsterile Product (1421); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Section e1.(b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, prior to the procedure, the physician opened the outer packaging of an envoy da, 6f, 105cm, mpd (67125805d, 31045688) and found that the sterile package was absent.The device was not used in patient.A new device was switched to complete the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, b5, d9, g3, g6, h2, h3 and h10.Section b5: additional event information received on 23-jan-2024 indicated that the device was stored and prepped as per the instructions for use (ifu).The shipping box and outer box were intact when the device was received.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Complaint conclusion: as reported by the field, prior to the procedure, the physician opened the outer packaging of an envoy da, 6f, 105cm, mpd (67125805d, 31045688) and found that the sterile package was absent.The device was not used in patient.A new device was switched to complete the surgery.Additional event information received on 23-jan-2024 indicated that the device was stored and prepped as per the instructions for use (ifu).The shipping box and outer box were intact when the device was received.A non-sterile envoy da, 6f, 105cm, mpd was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and no apparent damage was observed.The device was returned without original package.The issue reported regarding the sterile package being absent cannot be confirmed.The issue was reported to have occurred before use; however, the device has been removed from its packaging and handled in an unknown manner and environment.With the information available and the lack of the original outer package and cardboard returned, a conclusive cause cannot be fixed on; factors not described within the information available such as device manipulation may have contributed to the issue encountered.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.The device history records (dhr) for lot number 31045688 were reviewed and no evidence of deficiencies during the manufacturing process was found.No pieces were scrapped, and no non-conformances were generated during the manufacturing process.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection for pouch seal/damage before leaving the manufacturing facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure is multifactorial.The instructions for use (ifu) provides the following precautions: ¿ inspect the sterile package carefully.Do not use if: the package or seal appears damaged, contents appear damaged, or the expiry date has passed.¿ do not use a catheter that has been damaged in any way.If damage is detected, replace with another envoy da guiding catheter that is not damaged.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY DA, 6F, 105CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18542646
Report Number3008114965-2024-00093
Device Sequence Number8915378
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public10878528000676
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number67125805D
Device Lot Number31045688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2023
Supplement Date Received by Manufacturer01/19/2024
02/18/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date01/23/2024
03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown